ON FINITE DIFFERENCE INEQUALITY OF LYAPUNOV TYPE
Main Article Content
Abstract
ON FINITE DIFFERENCE INEQUALITY OF LYAPUNOV TYPE
Article Details
How to Cite
YANG, G.-S., & HUANG, S.-F. (1992). ON FINITE DIFFERENCE INEQUALITY OF LYAPUNOV TYPE. Tamkang Journal of Mathematics, 23(3), 213–221. https://doi.org/10.5556/j.tkjm.23.1992.4544
Issue
Section
Papers

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
References
A. M. Liapunov, "probleme gemerale de la stabilite du mouvement," Annals of Mathe matics Study 17, Princeton University Press, 1949.
B. G. Pachpatte, "On Lyapunov type finite difference inequality," Tamkang J. Math. 1990, vol. 21, No. 4, 337-339.